MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ENDOPATH XCEL OPTIVIEW; Laparoscope, General and Plastic Surgery

Ethicon Endo-Surgery, LLC. ENDOPATH XCEL OPTIVIEW; Laparoscope, General and Plastic Surgery
Catalog Number 2B12LT
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction

Brand Name
ENDOPATH XCEL OPTIVIEW
Common Device Name
Laparoscope, General and Plastic Surgery
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50142528
Report Number3005075853-2026-06295
Device Sequence Number18821914
Product Code GCJ
UDI-Device Identifier10705036014218
UDI-Public(01)10705036014218(17)280731(10)697D19
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2B12LT
Device Lot Number697D19
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer08/17/2026
Not provided
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/18/2026
08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown